# SDR SWIA200311907

- Difficulty date: March 3, 2003
- Submitted: April 25, 2003
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 18,820 hours, 17,886 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON RIB AT FS 605 IS CRACKED AT LOWER FLANGE NEAR OUTBOARD END.  FOUND DURING C-CHECK INSPECTION.  REPLACED RIB IAW CRJ SRM 51-40-11, 51-42-06, AND 51-42-20.  P/N  601-37004-86.
